BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Positive solutions of a second order singular ordinary differential equation

Participants in the publication
D. BONHEURE (Author)
J.M. GOMES (Author)
L. SANCHEZ (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2005

Where published
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Publication Identifiers
ISSN - 0362-546X

Volume
61

Starting page
1383
Last page
1399

Rankings
Web Of Science Q3 (2005) - 0.519 - Mathematics, applied
Web Of Science Q2 (2005) - 0.519 - Mathematics
SCIMAGO Q2 (2005) - 1.061 - Analysis
SCIMAGO Q1 (2005) - 1.061 - Applied Mathematics


Export

APA
D. BONHEURE, J.M. GOMES, L. SANCHEZ, (2005). Positive solutions of a second order singular ordinary differential equation. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 61, 1383-1399. ISSN 0362-546X. eISSN .

IEEE
D. BONHEURE, J.M. GOMES, L. SANCHEZ, "Positive solutions of a second order singular ordinary differential equation" in NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 61, pp. 1383-1399, 2005.

BIBTEX
@article{22049, author = {D. BONHEURE and J.M. GOMES and L. SANCHEZ}, title = {Positive solutions of a second order singular ordinary differential equation}, journal = {NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS}, year = 2005, pages = {1383-1399}, volume = 61 }